MathSciNet Relay Station
MathSciNet bibliographic data
MR2421631 34K14 (34K12 92D25)
Qi, Wang; Dai, Bingxiang Almost periodic solution for $n$-species Lotka-Volterra competitive system with delay and feedback controls. Appl. Math. Comput. 200 (2008), no. 1, 133–146.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement